# SDR MWEA030433

- Difficulty date: October 23, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 46,517 hours, 44,113 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 914F5674
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

RIGHT END GENERATOR WILL NOT PICK UP BUSS.   REMOVED AND REPLACED RIGHT APU RELAY.
